# SDR GTIA040697

- Difficulty date: August 2, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - INSPECT TAILCONE FOR PROPER INSTALLATION DUE OT PREVIOUS ITEM 262316-1.  FOUND KEVLAR LANYARD IMPROPERLY ROUTED, RE-ROUTED TAILCONE KEVLAR LANYARD AND INSPECTED TAILCONE INSTALLATION.  (M)
